Ulster University Logo

Ulster Institutional Repository

On α-satisfiability and its α-lock resolution in a finite lattice-valued propositional logic

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

He, X.X., Liu, J, Xu, Y., Martinez, L. and Ruan, D. (2012) On α-satisfiability and its α-lock resolution in a finite lattice-valued propositional logic. Logic Journal of the IGPL , 20 (3). pp. 579-588. [Journal article]

Full text not available from this repository.

DOI: 10.1093/jigpal/JZR007


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:20637
Deposited By:Dr Jun Liu
Deposited On:19 Dec 2011 12:25
Last Modified:21 Nov 2012 15:54

Repository Staff Only: item control page